Translator Disclaimer
2022 Some Set Theoretic Operators Preserving Ideal Hausdorff Convergence
Hüseyin Albayrak, Öznur Ölmez, Salih Aytar
Author Affiliations +
Real Anal. Exchange 47(1): 179-190 (2022). DOI: 10.14321/realanalexch.47.1.1618849755

Abstract

In this article, we investigate set theoretic operators preserving the ideal Hausdorff convergence of sequences of sets. Then we showed that pointwise continuous functions are not sufficient to preserve ideal Hausdorff convergence. Finally, we proved that uniformly continuous functions preserve this type of convergence.

Citation

Download Citation

Hüseyin Albayrak. Öznur Ölmez. Salih Aytar. "Some Set Theoretic Operators Preserving Ideal Hausdorff Convergence." Real Anal. Exchange 47 (1) 179 - 190, 2022. https://doi.org/10.14321/realanalexch.47.1.1618849755

Information

Published: 2022
First available in Project Euclid: 13 June 2022

Digital Object Identifier: 10.14321/realanalexch.47.1.1618849755

Subjects:
Primary: 40A05
Secondary: 54A20

Keywords: $\mathcal{I}$-convergence , Hausdorff convergence , Sequences of sets

Rights: Copyright © 2022 Michigan State University Press

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 1 • 2022
Back to Top